# SDR 9518079929

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Cracked
- Location: Cockpit
- Part time: 498 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSP-YQR - DURING CRUISE AT FL350, THE FIRST OFFICER'S OUTER WINDSHIELD CRACKED.  ACFT RETURNED TO MSP WITHOUT FURTHER INCIDENT.  REPLACED THE WINDSHIELD AND WINDOW HEAT CONTROLLER, CHECKED OK.
